Announcement

Collapse
No announcement yet.

Amoxycillin... is this what's causing my pain?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Mothergoose
    replied
    I recently had a similar thing, I was on ab for a tooth infection.

    I had problems with the first ab (Calithromyison sp). Part way though taking the first rx of this I got it changed just to a different manufacture, I did need to get a new script to do this, but since I had to go to the ER over problems with this med, the dr. had no problem writing me a new script. Also with the new rx I got it rxed in 1/2 the dose and took 2 at a time. The first pills were huge and I had problems getting them down, the other manufacture pills at half the dose were 1/3 of the size.

    Each manufacturer use the same main med but can use different filler, binders etc.

    So I took the same ab's but just made a different way.

    I don't know if people in general have problems and flare from Penicillin, I don't. When my kids were small and they would be rxed it in a liquid it always came in a banana base, they could never take this, once they could take pills, it no longer was a problem.

    So I am a big believer that a pill, is not a pill, it could actually be quite different from another.

    Leave a comment:


  • ICNDonna
    replied
    You might want to check to see there is a different antibiotic you can take.


    Donna

    Leave a comment:


  • hoping4acure
    replied
    So sorry you are in pain. I would say yes, it very well could be the problem. Just my opinion though.

    Feel better.

    Leave a comment:


  • wizbe
    started a topic Amoxycillin... is this what's causing my pain?

    Amoxycillin... is this what's causing my pain?

    Hi... I have been having huge amounts of pain from IC this past two weeks. I am on an antibiotic (amoxycillin for a tooth infection) and I'm wondering if this could be causing this horrible flare. Any ideas? I want to cry tonight it i that bad.
Working...
X